# SDR 20000619AP003

- Difficulty date: February 12, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N783AT
- Make and model: Boeing 727227
- Aircraft serial: 22000
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, FOUND NR 1 ENGINE WITH FOD DAMAGE THROUGH THE INTAKE.  AFTER FURTHER INSPECTION FOUND 22 FIRST STAGE BLADES DAMAGED, EIGHT BLADES WERE OUT OF REPAIRABLE CONDITION.  FERRIED A/C FOR MAINTENANCE.  FOD SUSPECTED.  REPLACED ENGINE.  (M)
